# SDR DALA2025060904371

- Difficulty date: June 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 37,096 hours, 14,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT INOP AT 30 ABC. FWD TO MEL 33-00-15A C/W M PROCEDURES PLACARD INSTALLED.  REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51-00. CHECKS NORMAL.
